Say that five times fast. :)
That, my friends, is what has been wreaking havoc on our lives the last few days. No one told me that the eye oinment that we are putting in Adam's eye is a freaking STEROID! It's a tiny amount 2x a day, but I'm gathering it's enough to cause the high BGs. You think? It didn't even click until my neighbor with T1D suggested that his surgeon had put a steriod in his eye during the surgery. Then it finally dawned on me to check the ointment.
Of course, I figured this out after I sent yet another long-winded email to Adam's endo. Whoops. So I sent him another one telling him that I figured it out. I think he's gonna get sick of me. :)
I am emotionally exhausted. I feel like I've been initiated into the REAL diabetes fraternity now and have just been hazed.
I need a drink. And a nap.
ps...his endo just emailed me back. Love that man. We are going to increase his Levemir again and adjust his carb ratios too - he thinks that the ointment is a problem, but also the stress to his body from the surgery.